MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X58MM SCR; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X58MM SCR; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 14-405058
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during surgery that it was observed that the device packaging was damaged.There was no harm, injury, surgical/medical intervention to patient and no report of a delay.An alternate product was used to complete the procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d49 g1, g3, g6, h2, h3, h6, h11.Visual evaluation of the provided photos and returned product found the inner sterile pouch is broken into multiple pieces.Sterility is considered not breached.Review of the device history record identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event cannot be determined.This complaint has been confirmed by evaluation of the provided photos and returned product.The device evaluation found that the sterility of the packaging was not breached.The event did not cause of contribute to injury; therefore, this would not be considered a reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
TI-DBLE LEAD CORT 5.0X58MM SCR
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21546258
Report Number0001825034-2025-00591
Device Sequence Number17916970
Product Code HSB
UDI-Device Identifier00887868092671
UDI-Public(01)00887868092671(17)270417(10)857610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-405058
Device Lot Number857610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown